# SDR SWAA2025091299693

- Difficulty date: August 8, 2025
- Submitted: September 12, 2025
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 64,161 hours, 38,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR SCUFF PLATE IS CRACKED AT AFT EDGE.   REMOVED ALL THE COATINGS AND OTHER UNWANTED FROM THE SCUFF PLATE BEFORE WELDING PER SRM 53-10-15-2R-1 STEP 4.B.(3).   WELDED THE DAMAGED AREA ON SCUFF PLATE IAW SRM 53-10-15-2R-1 STEP 4.B.(4).   INSPECTED WELDED AREA PER SOPM 20-20-02. NO CRACKS NOTED. SANDED THE REWORKED SURFACES AND EDGES OF THE SCUFF PLATE AS NECESSARY TO GET A SURFACE ROUGHNESS OF 125RA OR SMOOTHER PER SRM 53-10-15-2R-1 STEP 4.B.(6).
